# SDR AALA201904229023

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 22,313 hours, 3,529 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4  Door Assist
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FAP PANEL INDICATES " CHECK DOOR PRESSURE" FOR 4R DOOR. ACCOMPLISHED SERVICING OF DOOR ASSIST BOTTLE AT 4R DOOR IAW AMM 52-10-00-600-802-A.
